About the procedure
“Ozempic breasts” is the everyday term for the breast changes that often follow rapid weight loss, whether on a GLP-1 medication such as Ozempic, Wegovy or Mounjaro, or any other way. Because breasts are made largely of fat, they lose volume as the rest of the body does, and the skin that once held that volume is left with less to support. The common result is breasts that look deflated or flattened, sit lower on the chest, or differ more between sides than they used to. None of this means anything went wrong; it is a normal response to losing fat quickly.
Dr. Khan performs breast lifts, implant augmentation and fat transfer to the breasts, so her recommendation is driven by what has changed rather than by a single option. This page explains how those procedures map to the changes you may be seeing and what to think about before your consultation.
What it addresses
- Loss of fullness, especially in the upper part of the breast
- Breasts that sit lower on the chest than they used to
- Skin that feels loose or looks stretched
- A change in shape or a difference between the two sides
- A nipple position that has dropped with the breast
What it doesn't do
- Dr. Khan does not prescribe or manage weight-loss medication. Your prescribing physician handles that, and surgical timing is planned around their guidance.
- If your weight is still changing, your breasts will keep changing too. Surgery generally waits until your weight has been stable for several months.
- Volume lost through fat loss does not come back on its own, and stretched skin does not fully tighten back, but surgery leaves scars, and the right trade-off is a personal decision.